# SDR XV6A2001011400001

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N743VA
- Make and model: Boeing 737-46B
- Aircraft serial: 25262
- Aircraft time: 47,934 hours, 25,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 32659
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2R EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE. SUSPECT THE BATTERY PACK.
